Alert archive / Colorado / Tornado Warnings in 2014
Tornado Warning 47, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this tornado warning at Jun 6, 2014, 3:10 PM MDT for Phillips County, Sedgwick County, Colorado. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2014, 3:10 PM MDT (21:10 UTC)
- Expired
- Jun 6, 2014, 3:45 PM MDT
- In force
- 35 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Phillips County, CO, Sedgwick County, CO
The radar
The Goodland radar (KGLD), 167 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 12:38 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.2 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 367 J/kg
- Mixed-layer CIN
- -256 J/kg
- Mixed-layer LCL
- 1813 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 238 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
291
WFUS55 KBOU 062110
TORBOU
COC095-115-062145-
/O.NEW.KBOU.TO.W.0047.140606T2110Z-140606T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DENVER CO
310 PM MDT FRI JUN 6 2014
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN PHILLIPS COUNTY IN NORTHEAST COLORADO...
SOUTHWESTERN SEDGWICK COUNTY IN NORTHEAST COLORADO...
* UNTIL 345 PM MDT
* AT 310 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 5 MILES WEST OF FAIRFIELD...OR 17 MILES
NORTHWEST OF HOLYOKE...MOVING NORTHEAST AT 10 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
HAXTUN...PAOLI...MARKS BUTTE AND FAIRFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4061 10265 4088 10265 4088 10243 4061 10239
TIME...MOT...LOC 2110Z 239DEG 11KT 4074 10258
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
RPK1 follow-up statement
176
WWUS55 KBOU 062137
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
337 PM MDT FRI JUN 6 2014
COC095-115-062147-
/O.EXP.KBOU.TO.W.0047.000000T0000Z-140606T2145Z/
PHILLIPS CO-SEDGWICK CO-
337 PM MDT FRI JUN 6 2014
...THE TORNADO WARNING FOR NORTHWESTERN PHILLIPS AND SOUTHWESTERN
SEDGWICK COUNTIES WILL EXPIRE AT 345 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND HEAVY RAIN ARE STILL POSSIBLE WITH ADDITIONAL THUNDERSTORMS THAT
WILL MOVE ACROSS THE AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FRIDAY
EVENING FOR NORTHEAST COLORADO.
LAT...LON 4061 10265 4088 10265 4088 10243 4061 10239
TIME...MOT...LOC 2134Z 239DEG 11KT 4074 10258
$$
RPKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Jun 6, 11:05 AM MDT, 4 hours 5 minutes earlier.
Area forecast discussion, Jun 6, 11:05 AM MDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1105 AM MDT FRI JUN 6 2014 .UPDATE... ISSUED AT 1105 AM MDT FRI JUN 6 2014 WILL NOT BE MAKING ANY CHANGES TO THE FORECAST. STRONG SOUTHERLY FLOW HAS DEVELOPED ACROSS THE PLAINS WHICH IS ADVECTING LOW LEVEL MOISTURE NORTHWARD...TOWARDS A COLD FRONT APPROACHING FROM OUT OF SOUTH DAKOTA AND WYOMING. RADARS IN NEBRASKA ARE SHOWING INITIAL SHOWER DEVELOPMENT IN THE NEBRASKA PANHANDLE WITH A TENDENCY FOR EASTWARD PROGRESSION. AS THE FRONT MOVES INTO NORTHEAST COLORADO...STRONG LOW LEVEL CONVERGENCE WILL BEGIN PRODUCING THUNDERSTORMS ON THE NORTHEAST PLAINS. MODEL SOUNDINGS FROM THE RAP MODEL SHOW 3000 J/KG OF CAPE IN LOGAN COUNTY BY 1 PM. WIND SHEAR PROFILES ARE ALSO FAVORABLE FOR STRONGLY ORGANIZED THUNDERSTORMS. THUNDERSTORMS THAT DEVELOP WILL BE STRONG THROUGH THE AFTERNOON...WHICH IS ALREADY IN THE FORECAST. AN UPPER LEVEL DISTURBANCE MOVING ACROSS UTAH AT THE PRESENT TIME IS ALSO EXPECTED TO BE OVER NORTHEAST COLORADO THIS AFTERNOON AND EVENING...PROVIDING DYNAMIC LIFT ALOFT. THE HRRR MODEL INDICATES A BAND OF SHOWERS WILL DEVELOP OVER THE PALMER DIVIDE...WELL SOUTH OF THE COLD FRONT INTERACTIONS EXPECTED OVER THE NORTHEAST CORNER OF THE STATE. IF THIS SECOND AREA OF SHOWERS DEVELOPS...IT WILL BE CAPABLE OF PRODUCING SEVERE WEATHER TOO. THE HRRR AND RAP MODELS BOTH INDICATE DECREASING SHOWER ACTIVITY AFTER 6 PM. THIS COULD BE RELATED TO THE UPPER LEVEL DISTURBANCE MOVING THROUGH...PROVIDING SUBSIDENCE IN ITS WAKE. IF THAT DISTURBANCE IS SLOW TO ARRIVE...THEN EVENING SHOWER ACTIVITY COULD PERSIST THROUGH ABOUT 9 PM OR 10 PM. FOR THE TIME BEING WILL STICK WITH THE HEAVY HANDED FORECAST WITH THE MENTION OF SEVERE WEATHER DEVELOPING. && .SHORT TERM...(TODAY THROUGH TONIGHT ) ISSUED AT 203 AM MDT FRI JUN 6 2014 STRONG/SEVERE STORMS STILL FIRING ACROSS ELBERT AND LINCOLN COUNTIES IN PROXIMITY OF JET STREAK WHICH HAS BEEN SAGGING SOUTH. ELSEWHERE...SKIES ARE CLEARING EXCEPT SOME LOW CLOUDS AND FOG ACROSS PARK COUNTY. MAIN CONCERN AGAIN TODAY WILL BE THE THREAT FOR SEVERE STORMS AND MAY EVEN SEE MORE WIDESPREAD ACTIVITY THEN THE PAST FEW DAYS. LOOKS LIKE THERE WILL BE TWO AREAS OF THUNDERSTORM INITIATION. ONE WILL BE OVER THE PALMER DIVIDE AGAIN AND THE OTHER NEAR THE WYOMING AND NEBRASKA BORDER AREAS WITH APPROACHING FRONT. LESS INFLUENCE FROM THE JET TODAY BUT WATER VAPOR IMAGERY SHOWING SEVERAL RIPPLES IN THE MODERATE WESTERLY FLOW ALOFT. LOOKS LIKE THE MAIN WAVE NOW OVER NEVADA AND WESTERN UTAH WILL MOVE INTO COLORADO THIS AFTERNOON WITH ENHANCED CONVECTION. MEANWHILE... BUILDING HIGH PRESSURE OVER MONTANA WILL SEND A FRONTAL BOUNDARY INTO NORTHEAST COLORADO LATER THIS AFTERNOON AND EVENING WHICH MAY SPARK FURTHER STORMS AS LOW LEVEL FLOW TURNS EAST AND NORTHEAST. SURFACE BASED CAPES ARE ANYWHERE FROM 1000-2000J/KG WITH DEWPOINTS IN THE MID 40S TO LOWER 50S. LOOKS LIKE THERE WILL BE A DENVER CYCLONE SETTING UP TODAY WITH MODEST SOUTHERLY WINDS ALREADY OVER THE PLAINS WHICH WILL RESULT IN A CONVERGENT BOUNDARY BY EARLY AFTERNOON OVER NORTHERN DOUGLAS AND SOUTHERN ARAPAHOE COUNTIES. WITH THE STRONGEST STORMS EXPECT LARGE HAIL UP TO 2 INCHES IN DIAMETER...DAMAGING WINDS AND EVEN A BRIEF TORNADO ALONG THE CONVERGENT BOUNDARY. BEHIND THE FRONT TONIGHT...STRATUS AND PATCHY FOG WILL DEVELOP OVER THE NORTHEAST PLAINS WITH INCREASING LOW LEVEL MOISTURE. WILL CONTINUE TO KEEP IN SOME LOW POPS EVEN THROUGH THE NIGHT. .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 203 AM MDT FRI JUN 6 2014 UPSLOPE WILL DEEPEN SATURDAY MORNING BEHIND THE FRONT...WITH AREAS OF LOW CLOUDS BLANKETING THE PLAINS OF NORTHEAST COLORADO. THERE WILL LIKELY BE AREAS OF LIGHT RAIN OR DRIZZLE. THIS MAY ACT LIKE A TYPICAL DAY 1 WITH A FRONT...WITH THE LOW CLOUDS SLOW TO ERODE AND MUCH OF THE PLAINS BEING TOO STABLE FOR THUNDERSTORMS...THOUGH LIGHT RAIN SHOWERS WILL BE POSSIBLE. THERE WILL LIKELY BE CONVECTION IN THE FOOTHILLS THOUGH. SUNDAY THEN MAY BE A DAY TWO SETUP WITH RETURN FLOW SOUTHEAST WINDS. THE APPROACHING UPPER TROUGH MAY WORK WITH LOW LEVEL MOISTURE...INCREASING SUNSHINE AND INCREASING SHEAR TO SPARK OFF SCATTERED THUNDERSTORMS...SOME OF THEM SEVERE. THE UPPER TROUGH FINALLY SWEEPS ACROSS THE AREA SUNDAY NIGHT...AND IN THE IMMEDIATE WAKE OF THE TROUGH DRYER SUBSIDENT AIR MAY MAKE A DAY WITH NO CONVECTION ACROSS THE CWA. THAT WILL BE SHORT LIVED AS MODELS HAVE CONVECTION ESPECIALLY HIGHER TERRAIN THE REMAINDER OF THE WEEK. IT IS JUNE SO THAT LOOKS PERFECTLY REASONABLE. TEMPERATURES WILL BE COOLEST WITH THE UPSLOPE CLOUDS ON SATURDAY...CONTINUED MILD THROUGH MONDAY...THEN ZONAL FLOW WILL ALLOW TEMPERATURES TO CLIMB BACK TO THE MID 80S TUESDAY THROUGH THURSDAY. WE HAVE ONLY HAD ONE 90 DEGREE DAY THUS FAR IN DENVER... AND WITH INCREASED SOUTHWESTERLY FLOW ALOFT IT LOOKS LIKE WE MAY SEE MORE 90 DEGREE READINGS LATER NEXT WEEK. && .AVIATION...(FOR THE TAFS THROUGH 18Z SATURDAY MORNING) ISSUED AT 1105 AM MDT FRI JUN 6 2014 WILL BE KEEPING AN EYE OUT FOR THUNDERSTORMS MOVING ACROSS THE DENVER AREA AIRPORTS. MOST OF THE ACTIVITY SHOULD BE BETWEEN 2 PM AND 8 OR 9 PM. SEVERE WEATHER WITH LARGE HAIL...GUSTY WINDS AND BRIEF HEAVY RAINS WILL BE POSSIBLE. MVFR CEILINGS AND VISIBILITIES WILL ALSO BE POSSIBLE AS THUNDERSTORMS MOVE OVER. STRATUS AND PATCHY FOG ARE STILL EXPECTED TO DEVELOP SATURDAY MORNING AS THE COLD FRONT MOVING IN FROM THE NORTH WILL BRING MOIST AIR AND NORTHERLY FLOW THROUGH TOMORROW MORNING. && .HYDROLOGY... ISSUED AT 203 AM MDT FRI JUN 6 2014 LONG TERM HYDROLOGY...RISING TEMPERATURES AND SUNSHINE BY MIDWEEK WILL LIKELY ACCELERATE SNOWMELT. BUT BY MIDWEEK STAGES ON MOST STREAMS EAST OF THE DIVIDE WILL BE BELOW MINOR FLOOD STAGE. THE MOUNTAIN STREAMS IN SUMMIT COUNTY WILL LIKELY TAKE LONGER TO RECEDE. CAUTION IS RECOMMENDED FOR ANYONE AROUND HIGH AND FAST MOVING STREAMS IN NORTH CENTRAL AND NORTHEAST COLORADO FOR THE NEXT WEEK OR TWO. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...DANKERS SHORT TERM...ENTREKIN LONG TERM...RTG AVIATION...DANKERS HYDROLOGY...ENTREKIN
Hazardous weather outlook, Jun 6, 11:20 AM MDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1120 AM MDT FRI JUN 6 2014 COZ030>051-071730- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1120 AM MDT FRI JUN 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE NORTHEAST COLORADO PLAINS BY EARLY THIS AFTERNOON AND CONTINUE THROUGH THE EVENING HOURS. THUNDERSTORMS WILL DEVELOP ALONG A COLD FRONT MOVING OUT OF WYOMING AND THE NEBRASKA PANHANDLE...AND WILL DEVELOP SOUTHWARD THROUGH THE AFTERNOON AS THE FRONT PROGESSES. INDIVIDUAL STORM MOTIONS WILL BE TO THE EAST AND SOUTHEAST DUE TO WESTERLY WINDS ALOFT STEERING THE STORMS AS THEY BUILD. THE AIRMASS FEEDING INTO THE STORMS WILL BE VERY UNSTABLE...CAUSING THE THUNDERSTORMS TO BECOME STRONG OR SEVERE...WITH LARGE HAIL...DAMAGING WINDS AND PERIODS OF HEAVY RAIN. HAIL UP TO 2 INCHES IN DIAMETER...WIND GUSTS OF 70 TO 80 MPH AND POSSIBLY SOME TORNADOES WILL BE POSSIBLE. THE HIGHEST THREAT OF SEVERE THUNDERSTORMS WILL COVER LOCATIONS NORTH AND EAST OF A GREELEY TO LIMON LINE...OR MOST OF NORTHEAST COLORADO. ADDITIONAL THUNDERSTORMS ARE ALSO EXPECTED TO DEVELOP OVER THE FRONT RANGE FOOTHILLS OF JEFFERSON AND DOUGLAS COUNTIES AND THEN MOVE EASTWARD OVER THE PALMER DIVIDE. THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING SEVERE WEATHER WITH LARGE HAIL...DAMAGING WINDS...HEAVY RAIN AND POSSIBLY TORNADOES. PEOPLE ACROSS NORTHEAST COLORADO SHOULD REMAIN AWARE OF THE EVOLVING WEATHER SITUATION THROUGH THE AFTERNOON. RESIDENTS SHOULD BE PREPARED TO PROTECT PROPERTY AND MOVE TO SAFE SHELTER IF SEVERE THUNDERSTORMS APPROACH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SATURDAY IS EXPECTED TO BE COOLER AND CLOUDIER...WHICH MAY LIMIT THE THUNDERSTORM CHANCES ON THE PLAINS. SOME THUNDERSTORMS WILL BE POSSIBLE OVER THE HIGHER TERRAIN. SUNDAY WILL BE WARMER WITH MORE SUNSHINE. HOWEVER...THERE WILL BE ENOUGH MOISTURE WHICH WILL COMBINE WITH INCREASING LIFT FROM AN APPROACHING TROUGH AND SOUTHEAST WINDS ACROSS THE PLAINS FOR A BETTER CHANCE OF THUNDERSTORMS. A FEW STORMS COULD BECOME SEVERE...WITH HAIL AND DAMAGING WINDS POSSIBLE. MONDAY WILL BE DRY...EXCEPT FOR A SLIGHT CHANCE OF THUNDERSTORMS OVER THE MOUNTAINS. MOISTURE WILL GRADUALLY INCREASE ACROSS THE OUTLOOK AREA TUESDAY THROUGH THURSDAY WITH AN INCREASING CHANCE OF THUNDERSTORMS OVER THE MOUNTAINS AND A SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE FOOTHILLS AND PLAINS. SEVERE STORMS ARE NOT EXPECTED...AND INCREASING SOUTHWEST WINDS ALOFT WILL PROVIDE FOR DECENT STORM MOTION WHICH WILL MINIMIZE THE FLOOD RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED AFTER 1230 PM ACROSS THE NORTHEAST PLAINS OF COLORADO.
In the hours before
Local storm report, Jun 6, 1:37 PM MDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
137 PM MDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HAIL 6 NW CROOK 40.92N 102.88W
06/06/2014 M1.25 INCH LOGAN CO PUBLIC
&&
KBOWENLocal storm report, Jun 6, 1:56 PM MDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
156 PM MDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HAIL 6 NW CROOK 40.92N 102.88W
06/06/2014 M1.25 INCH LOGAN CO PUBLIC
0156 PM HAIL CASTLE ROCK 39.38N 104.85W
06/06/2014 M1.00 INCH DOUGLAS CO PUBLIC
&&
KBOWENLocal storm report, Jun 6, 2:32 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
232 PM MDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM TORNADO 7 S HEREFORD 40.87N 104.30W
06/06/2014 WELD CO LAW ENFORCEMENT
0158 PM TORNADO 3 S GROVER 40.83N 104.23W
06/06/2014 WELD CO LAW ENFORCEMENT
&&
KBOWENThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 6:11 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Douglas, Elbert | 17 min |
| Jun 5, 6:13 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 47 min |
| Jun 5, 6:42 PM MDT | Tornado Warning | BOU | Lincoln | 33 min |
| Jun 5, 7:40 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Elbert | 35 min |
| Jun 5, 8:39 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 36 min |
| Jun 5, 10:44 PM MDT | Special Weather Statement | BOU | Elbert | 46 min |
| Jun 6, 3:13 AM MDT | Special Weather Statement | BOU | Lincoln | 47 min |
| Jun 6, 3:22 AM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 38 min |
| Jun 6, 3:59 AM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 31 min |
| Jun 6, 12:33 PM MDT | Severe Thunderstorm Warning | BOU | Logan | 42 min |
| Jun 6, 1:13 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Sedgwick | 47 min |
| Jun 6, 1:29 PM MDT | Flash Flood Warning | BOU | Logan | 3 hr |
| Jun 6, 1:38 PM MDT | Tornado Warning | BOU | Douglas | 37 min |
| Jun 6, 1:41 PM MDT | Tornado Warning | BOU | Logan, Sedgwick | 34 min |
| Jun 6, 1:50 PM MDT | Tornado Warning | BOU | Weld | 25 min |
| Jun 6, 1:53 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Weld | 37 min |
| Jun 6, 1:58 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 28 min |
| Jun 6, 2:08 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Elbert | 33 min |
| Jun 6, 2:13 PM MDT | Tornado Warning | BOU | Weld | 17 min |
| Jun 6, 2:14 PM MDT | Tornado Warning | BOU | Phillips, Sedgwick | 31 min |
| Jun 6, 2:28 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Weld | 32 min |
| Jun 6, 2:34 PM MDT | Tornado Warning | BOU | Weld | 26 min |
| Jun 6, 2:43 PM MDT | Tornado Warning | BOU | Sedgwick | 32 min |
| Jun 6, 2:48 PM MDT | Tornado Warning | BOU | Adams, Arapahoe, Elbert | 27 min |
| Jun 6, 2:50 PM MDT | Tornado Warning | BOU | Weld | 25 min |
| Jun 6, 2:54 PM MDT | Tornado Warning | BOU | Morgan | 36 min |
| Jun 6, 2:56 PM MDT | Tornado Warning | BOU | Morgan, Weld | 19 min |
| Jun 6, 3:05 PM MDT | Tornado Warning | BOU | Logan | 25 min |
| Jun 6, 3:12 PM MDT | Tornado Warning | BOU | Arapahoe, Elbert, Lincoln, Washington | 33 min |
| Jun 6, 3:19 PM MDT | Flash Flood Warning | BOU | Sedgwick | 3 hr |
| Jun 6, 3:36 PM MDT | Severe Thunderstorm Warning | BOU | Phillips | 24 min |
| Jun 6, 4:19 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 26 min |
| Jun 6, 4:24 PM MDT | Areal Flood Advisory | BOU | Phillips | 3 hr |
Nearby
Tornado Warnings in Colorado, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.